# SDR CA031128001

- Difficulty date: November 18, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bolkms BO105S
- Aircraft time: 4,874 hours
- Engine: Allsn 250C20B
- System (JASC): 7120 · Engine Mount Section
- Part: Bearing
- Part number: 601741
- Condition: Worn
- Location: Isolation Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PERIODIC 100-HOUR INSPECTION A VIBRATION ISOLATOR BEARING WAS FOUND ROUGH.  UPON DISASSEMBLY, DAMAGE WAS FOUND ON THE INNER AND OUTER RACES OF THE BEARING DUE TO LACK OF LUBRICATION.  METAL PARTICLE PASTE WAS EVIDENT IN THE BEARING AREA.
